# SDR VNAA20250320014

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Link
- Part number: 6001017776001017
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00204547 SN: 00683DISCREPANCY:WHILE REPLACING THE LH AILERON FLUTTER DAMPER LINK SHEAR PIN FOUND THE LINK TO BE INTERNALLY CORRODED, AND, FROZEN. REQUIRES REPLACEMENTCORRECTIVE ACTION: FWD HALF OF NEW SERVICEABLE LINK PART NO.600-10177-7 AND AFT HALF PART NO.600-10178-5 HAVE BEEN ATTACHED USING SHEAR PIN PART NO. 601R10179-1 IAW CRJ700 AMM 27-15-05-400-804-A01. INSTALLED LH AILERON FLUTTER DAMPER LINK IAW CRJ700 AMM 27-15-05-400-802-A01
